TITLE

The Tsirelson Space Τ(p) Has a Unique Unconditional Basis up to Permutation for 0 < p < 1

AUTHOR(S)
Albiac, F.; Leránoz, C.
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We show that the p-convexified Tsirelson space T(p) for 0 < p < 1 and all its complemented subspaces with unconditional basis have unique unconditional basis up to permutation. The techniques involved in the proof are different from the methods that have been used in all the other uniqueness results in the nonlocally convex setting.
ACCESSION #
55252836

 

Related Articles

  • Trees, Gâteaux norms and a problem of Haydon. Smith, Richard J. // Bulletin of the London Mathematical Society;2007, Vol. 39 Issue 1, p112 

    We give a sufficient condition for the existence of an equivalent Gâteaux smooth norm on 0(ϒ), where ϒ is a tree. Using this, we prove that if 0(ϒ) admits an equivalent strictly convex norm, then it admits an equivalent Gâteaux smooth norm. This resolves an open...

  • SOME PROPERTIES OF B-CONVEXITY. Hongmin Suo // Journal of Nonlinear Sciences & its Applications;2009, Vol. 2 Issue 2, p71 

    In this paper, we give a characteristic of B-convexity structures of finite dimensional B-spaces: if a finite dimensional B-space has the weak selection property then its B-convexity structure satisfies H-condition. We also get some relationships among B-convexity structures, selection property...

  • LOCALLY 2-UNIFORM CONVEXITY AND BALL-COVERING PROPERTY IN BANACH SPACE. SHAOQIANG SHANG; YUNAN CUI // Banach Journal of Mathematical Analysis;2015, Vol. 9 Issue 1, p42 

    In this paper, we prove that if X is a separable space and X* is a locally 2-uniform convex space, then for any 0 < ε < 1, there exist sequences {xn,1*}n=1∞ and {xn,2*}n=1∞ of strongly extreme points such that ∪n=1∞{(xn,1*, 1 - 1/8 ε) ∪ B (xn,2*, 1- 1/8 ε)...

  • ALPHA-CONVEX SETS AND STRONG QUASICONVEXITY. Crouzeix, J.P.; Ferland, J.A.; Zalinescu, C. // Mathematics of Operations Research;Nov97, Vol. 22 Issue 4, p998 

    A major property of continuous strong convex functions is that they are inf-compact; hence, their minima are reached. In the past, several attempts have been made to extend strong convexity to generalized convexity, but they fail in the sense that they do not ensure inf-compactness. In this...

  • On The Convexity of Some Banach Spaces. Shen, Yuliang // Chinese Annals of Mathematics;Jan2001, Vol. 22 Issue 1, p75 

    Let R be a hyperbolic Riemann surface of conformal infinite type. Denote by A the Banach space of all integrable holomorphic quadratic differentials on R, and by B[sub 0] and B the predual and dual of A, respectively. This paper gives a complete description of the convexity of these three spaces.

  • Ball-Polyhedra. Karoly Bezdek; Zsolt Langi; Marton Naszodi; Peter Papez // Discrete & Computational Geometry;Sep2007, Vol. 38 Issue 2, p201 

    Abstract  We study two notions. One is that of spindle convexity. A set of circumradius not greater than one is spindle convex if, for any pair of its points, it contains every short circular arc of radius at least one, connecting them. The other objects of study are bodies...

  • Characterization of Solution Sets of Quasiconvex Programs. Penot, J.P. // Journal of Optimization Theory & Applications;Jun2003, Vol. 117 Issue 3, p627 

    We examine to what extent one can provide characterizations of the sets of solutions to quasiconvex programs using adapted subdifferentials which generalize known characterizations in the convex case.

  • On the compactly locally uniformly rotund points of Orlicz spaces. Lili Chen; Yunan Cui // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Nov2007, Vol. 117 Issue 4, p471 

    In this paper, locally uniformly rotund points and compactly locally uniformly rotund points are introduced. Moreover, criteria for compactly locally uniformly rotund points in Orlicz spaces are given.

  • On the Iterative Approximation Problem of Fixed Points for Asymptotically Nonexpansive Type Mappings in Banach Spaces. Shi-sheng Zhang // Applied Mathematics & Mechanics;Jan2001, Vol. 22 Issue 1, p25 

    Some iterative approximation theorems of fixed points for asymptotically nonexpansive type mappings in Banach spaces are obtained.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics